Bulletin of the American Mathematical Society

On the minimum norm property of the Fourier projection in $L^1$-spaces and in spaces of continuous functions

Pol V. Lambert

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 4 (1970), 798-804.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532095

Mathematical Reviews number (MathSciNet)
MR0293435

Zentralblatt MATH identifier
0196.14001

Subjects
Primary: 4250 4241 4625 4635
Secondary: 4610 1580 2875 4210 4255

Citation

Lambert, Pol V. On the minimum norm property of the Fourier projection in $L^1$-spaces and in spaces of continuous functions. Bull. Amer. Math. Soc. 76 (1970), no. 4, 798--804. https://projecteuclid.org/euclid.bams/1183532095


Export citation

References

  • 1. D. L. Berman, On a class of linear operators, Dokl. Akad. Nauk SSSR 85 (1952), 13-16. (Russian) MR 14, 57.
  • 2. D. L. Berman, Linear trigonometric polynomial operations in certain functional spaces, Dokl. Akad. Nauk SSSR 88 (1953), 9-12. (Russian) MR 14, 767.
  • 3. E. W. Cheney, C. R. Hobby, P. D. Morris, F. Schurer and D. E. Wulbert, On the minimal property of the Fourier projection, Trans. Amer. Math. Soc. 143 (1970), 249-258.
  • 4. E. W. Cheney, C. R. Hobby, P. D. Morris, F. Schurer and D. E. Wulbert, On the minimal property of the Fourier projection, Bull. Amer. Math. Soc. 75 (1969), 51-52. MR 38 #4883.
  • 5. G. Köthe, Topologische lineare Räume. I, Die Grundlehren der math. Wissenschaften, Band 107, Springer-Verlag, Berlin and New York, 1960. MR 24 #A411.
  • 6. P. V. Lambert, Réalité des projecteurs de norme minimum sur certains espaces de Banach, Acad. Roy. Belg. Bull. Cl. Sci. (5) 53 (1967), 91-100. MR 37 #3280.
  • 7. P. V. Lambert, Minimum norm projectors on the linear spaces of finite sets of characters, Doctoral Thesis, University of Brussels, January, 1969.
  • 8. P. V. Lambert, Minimum norm property of the Fourier projection in spaces of continuous functions, Bull. Soc. Math. Belg.4 (1969) 359-369.
  • 9. P. V. Lambert, On the minimum norm property of the Fourier projection in L1-spaces, Bull. Soc. Math. Belg. 4 (1969), 370-397.
  • 10. S. Lozinskiĭ, On a class of linear operations, Dokl. Akad. Nauk SSSR 61 (1948), 193-196. (Russian) MR 10, 188.
  • 11. R. Schatten, A theory of cross-spaces, Ann. of Math. Studies, no. 26, Princeton Univ. Press, Princeton, N. J., 1950. MR 12, 186.